ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Analysis of an Interior Penalty Method for Fourth Order Problems on Polygonal Domains

Gudi, Thirupathi and Gupta, Hari Shanker and Nataraj, Neela (2013) Analysis of an Interior Penalty Method for Fourth Order Problems on Polygonal Domains. In: JOURNAL OF SCIENTIFIC COMPUTING, 54 (1). pp. 177-199.

[img] PDF
jol_sci_com_54-1_177_2013.pdf - Published Version
Restricted to Registered users only

Download (808kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s10915-012-9612-9

Abstract

Error analysis for a stable C (0) interior penalty method is derived for general fourth order problems on polygonal domains under minimal regularity assumptions on the exact solution. We prove that this method exhibits quasi-optimal order of convergence in the discrete H (2), H (1) and L (2) norms. L (a) norm error estimates are also discussed. Theoretical results are demonstrated by numerical experiments.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to SPRINGER/PLENUM PUBLISHERS,NEW YORK, USA
Keywords: Finite element;C-0 interior penalty;Discontinuous Galerkin;Error estimate;Fourth order
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Francis Jayakanth
Date Deposited: 28 Jan 2013 07:42
Last Modified: 28 Jan 2013 07:42
URI: http://eprints.iisc.ac.in/id/eprint/45657

Actions (login required)

View Item View Item